# SDR DALA2017080105819

- Difficulty date: July 31, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 66,978 hours, 48,100 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAILCONE SLIDE FAILED THE DEPLOYMENT TEST.   THE TAILCONE DROPPED NORMALLY, LT FWD HOLD DOWN STRAP DID NOT RELEASE ON SLIDE. THE  SLIDE WAS REPLACED.
